# SDR SWAA2020042036709

- Difficulty date: April 7, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED RH CROWN SKATE ANGLE AT BS1016 TO BS1121 RBL14. / REPAIRED CHAFED R/H CROWN SKATE ANGLE AT BS1016 TO BS1121 RBL14 IAW SRM 53-80-71-2R-6 REPAIR 6
